# SDR YENA2024012900129

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION AT RING LOWER BULKHEAD BTW STGR#25LH TO STGR#28LH AT REAR PRESSURE BULKHEAD FWD FACE ; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00120) REF TOMX WO# 2452 NR# 00247 RING LOWER BULKHEAD BTW STGR#25LH TO STGR#28LH ATREAR PRESSURE BULKHEAD FWD FACE WAS REPAIR PER ETI-190-23-743 REVISION 1, ETD2023-190-032601 AND EC24-037-01. AREA WAS IDENTIFIED PER.JETBLUE GMM 8.18.4.1 PAR.13 REV.32 TOMX TECH 10000939 -
